# SDR SWAA2022021714575

- Difficulty date: August 18, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 63,485 hours, 37,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; LOWER CURVED BULKHEAD SUPPORT ANGLE HAS CORROSION AT STA 500D STR 26L / REMOVED CORROSION PER SRM 51-10-02-0G-0 INSPECTED WITH 10X MAGNIFIED NO FURTHER DAMAGE FOUND BLEND DIMENSIONS 1'X1' WITH MAX DEPTH OF .010' FROM ORIGINAL MAT. .071' .061' MAT REMAINING BLEND FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 AAR TOOL 36649 DUE 05AUG19. REMOVED AND REPLACED LOWER CURVED BULKHEAD ANGLE SUPPORT AT STA 500D STR 26L IAW B737-700 SRM 51-40-05-0G-0; 51-40-02-0G-0+ 25-52-19-420-001
